# SDR SA05131

- Difficulty date: December 27, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Part time: 18,417 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE MID-CABIN, RIGHT SIDE EMERGENCY POWER SUPPLY UNIT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE MID-CABIN, RIGHT SIDE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
